Volume 31, Issue 3
Gradient Estimates and Liouville-Type Theorems for a Nonlinear Elliptic Equation

Zhu Chaona

J. Part. Diff. Eq., 31 (2018), pp. 237-251.

Published online: 2018-09

Preview Full PDF 18 1331
Export citation
  • Abstract

In this paper, we consider the following nonlinear elliptic equation △_f^u+hu^α=0 on the complete smooth metric space (Rn, g0, e −f dvg0), where g0 is the Euclidean metric on Rn and f = |x|2/4. We prove gradient estimates and Liouville-Type theorems for positive solutions of the above equation.

  • Keywords

Gradient estimate Liouville-Type theorem shrinking gradient Ricci soliton.

  • AMS Subject Headings

35J15 35K10 58G03 58G11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zcn1991@mail.ustc.edu.cn (Zhu Chaona)

  • References
  • Hide All
    View All

@Article{JPDE-31-237, author = {Chaona , Zhu }, title = {Gradient Estimates and Liouville-Type Theorems for a Nonlinear Elliptic Equation}, journal = {Journal of Partial Differential Equations}, year = {2018}, volume = {31}, number = {3}, pages = {237--251}, abstract = {

In this paper, we consider the following nonlinear elliptic equation △_f^u+hu^α=0 on the complete smooth metric space (Rn, g0, e −f dvg0), where g0 is the Euclidean metric on Rn and f = |x|2/4. We prove gradient estimates and Liouville-Type theorems for positive solutions of the above equation.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n3.4}, url = {http://global-sci.org/intro/article_detail/jpde/12707.html} }
Copy to clipboard
The citation has been copied to your clipboard